# SDR CA020718001

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 8,249 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001009
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN NORMAL CRUISE CONFIGURATION "MAIN TRANSMISSION" LIGHT ILLUMINATED. PILOT ACTIVATED PULSE CHIP DETECTOR SYSTEM AND LIGHT EXTINQUISHED. THE LIGHT RE-ILLUMINATED APPROX. 1.5 HOURS LATER. THE PILOT ONCE AGAIN ACTIVATED THE PULSE CHIP. DETECTOR SYSTEM, THE LIGHT EXTINGUISHED & REMAINED OUT FOR REMAINDER OF FLIGHT WHICH WAS APPROXIMATELY 45 MINUTES.MAINTENANCE PERSONNEL EXAMINED THE MAIN EXSN CHIP DETECTOR & EXTERNAL OIL FILTER. BOTH CONTAINED CONSIDERABLE AMOUNTS OF MAGNETIC METAL MATERIAL. AIRCRAFT SECURED & MAIN TRANSMISSION TO BE REPLACED.
